Illinois, 2010

Tornadoes and Damaging Wind in Illinois, June 5, 2010

June 5, 2010 · NWS ILX · 12 events in 7 counties and zones

A stationary frontal boundary extending from southern Michigan across north-central Illinois served as the focus for severe thunderstorm development during the late afternoon and evening of June 5th. A vigorous upper-level disturbance tracking across the Upper Midwest added extra wind energy to the atmosphere, allowing supercell thunderstorms to develop along the front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$87 million
Crop damage
$97,000
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILX wrote it up.

A stationary frontal boundary extending from southern Michigan across north-central Illinois served as the focus for severe thunderstorm development during the late afternoon and evening of June 5th. A vigorous upper-level disturbance tracking across the Upper Midwest added extra wind energy to the atmosphere, allowing supercell thunderstorms to develop along the front. Eight tornadoes were spawned by the storms, mainly along a Galesburg to Eureka line. An isolated tornado formed further south across eastern Logan and western DeWitt counties as well. No injuries were reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 5, 5:38 PM CST, 56 minutes earlier.

Area forecast discussion, Jun 5, 5:38 PM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
638 PM CDT SAT JUN 5 2010

.DISCUSSION...
ISSUED 300 PM CDT SAT JUN 5 2010

SHORT TERM...TONIGHT THROUGH TUESDAY...
CONVECTION IS BEGINNING TO INITIATE OVER NORTHERN IOWA INTO
NORTHWESTERN ILLINOIS THIS AFTERNOON. THIS ACTIVITY SHOULD BUILD
WITH TIME AS IT MOVES EAST AND SOUTHEAST INTO CENTRAL ILLINOIS BY
23Z-01Z. AIRMASS DOWNSTREAM OVER ILLINOIS HAS BEEN EXTENSIVELY
OVERTURNED BY REMNANTS OF PREVIOUS THUNDERSTORMS THIS MORNING...AND
LIGHT SHOWERS ARE CONTINUING TO MOVE FROM NORTHEAST MISSOURI INTO
WESTERN AND CENTRAL ILLINOIS. THIS IS SERVING TO HINDER AIRMASS
RECOVERY. SHORT RANGE MODELS CONTINUE TO INDICATE SEVERE
POTENTIAL...BUT THE BIGGEST QUESTION WILL BE WHETHER THE AIRMASS
WILL RECOVER BY THE TIME CONVECTION ARRIVES. IRREGARDLESS...POPS
WILL BE HIGHEST OVER THE NORTHWEST HALF BEFORE 06Z AND OVER THE
SOUTHEAST AFTERWARD. ALL OF THE ACTIVITY SHOULD BE PAST THE AREA BY
12Z SUN...WITH DECREASING CLOUDS FOLLOWING.

SOME AREAS OVER THE NORTH PORTIONS OF THE FORECAST AREA HAVE ALREADY
SEEN MORE THAN INCH OF RAIN FROM THE THUNDERSTORMS LAST NIGHT AND
THIS MORNING...SO WITH ADDITIONAL CONVECTION ON THE WAY TONIGHT...WE
HAVE EXTENDED THE FLASH FLOOD WATCH TO CONTINUE UNTIL 06Z TONIGHT.

THE WESTERN END OF TONIGHTS COLD FRONT WILL STALL OUT OVER THE
PLAINS AND BEGIN COMING NORTHWARD AGAIN MONDAY INTO TUESDAY. THIS
WILL BRING THE NEXT CHANCE OF RAIN WHICH SHOULD MOVE INTO CENTRAL
ILLINOIS LATE MONDAY NIGHT AND TUESDAY. THE GFS IS SHOWING SOME
GRIDSCALE CONVECTIVE FEEDBACK IN ITS QPF FIELDS...BUT THE NAM ALSO
INDICATES THE POTENTIAL FOR AN MCS WITH THE ASSOCIATED THREAT FOR
HEAVY RAINFALL ALONG AND NORTH OF THE WARM FRONT AS IT MOVES
THROUGH. WILL PUT IN SOME CHANCE POPS FOR LATE MONDAY NIGHT...THEN
40-60 PCT POPS TUESDAY WITH THIS SYSTEM.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
THE CHANCES FOR RAIN/CONVECTION WILL CONTINUE INTO WEDNESDAY AS MOST
OF THE MODEL OUTPUT SUGGESTS A SHORTWAVE AND ASSOCIATED SURFACE WAVE
MOVING THROUGH ILLINOIS ALONG THE FRONT. THE FRONT WILL THEN MOVE
TEMPORARILY SOUTH OF THE AREA BRINGING A LULL IN THE PRECIPITATION
THURSDAY BEFORE MOVING NORTH AGAIN FRIDAY. BY SATURDAY...VERY WARM
TEMPERATURES ARE LIKELY AS THE WARM FRONT MOVES UP INTO THE GREAT
LAKES AND THE NEXT STORM SYSTEM DEEPENS OVER THE WESTERN PLAINS.

&&

.AVIATION...
ISSUED 640 PM CDT SAT JUN 5 2010

CONVECTION TIMING AND COVERAGE THE MAIN CHALLENGE THIS FORECAST PERIOD.
MAIN BAND OF STRONG CONVECTION ACRS EAST CENTRAL IOWA WILL SHIFT
EAST AND SOUTHEAST ACRS THE TAF SITES BETWEEN 00Z-04Z WITH DAMAGING
WINDS THE PRIMARY THREAT. WE WILL ALSO SEE A PERIOD OF MVFR CIGS IN
THE HEAVY RAIN...AND MODELS SUGGEST A BAND OF STRATOCU/MVFR CIGS
BEHIND THE ACTUAL COLD FRONT. ALL THE RAIN SHOULD BE EAST OF THE TAF
SITES BY 04Z WITH SFC WINDS SWITCHING FROM SOUTHWEST THIS EVENING
TO THE NORTHWEST JUST AFTR FROPA AFTR 05Z. VFR CONDITIONS ARE EXPECTED
ON SUNDAY AS HIGH PRESSURE MOVES IN FROM THE WEST. SOUNDINGS ON SUNDAY
INDICATE SOME WIND GUSTS BTWN 20-25 KTS BY AFTERNOON OUT OF THE
NW...WHICH WILL QUICKLY DIMINISH BY SUNSET.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR ILZ027>031-036>038.

&&
Hazardous weather outlook, Jun 5, 2:03 PM CST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT SAT JUN 5 2010

ILZ027>031-036>038-062015-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
303 PM CDT SAT JUN 5 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO
THE ILLINOIS RIVER VALLEY THIS EVENING. THE MAIN THREAT WILL BE
DAMAGING WINDS AND LARGE HAIL... WITH HEAVY RAIN AND FREQUENT
LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS MAY REACH UP TO 1 TO 2 INCHES OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS AND POSSIBLE
FLASH FLOODING.

THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR THE
NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB BACK ABOVE
FLOOD STAGE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH
WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL
AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 4 PM AND 11 PM.

ILZ040-041-047-062015-
CASS-MASON-SCHUYLER-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO
CENTRAL ILLINOIS THIS EVENING. THE MAIN THREAT WILL BE DAMAGING
WINDS AND LARGE HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING
ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL
AMOUNTS MAY REACH UP TO ONE INCH OVER A SHORT PERIOD OF
TIME...CAUSING PONDING OF WATER ON ROADS.

THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR
THE NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB ABOVE
FLOOD STAGE AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT
THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY
RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 5 PM AND MIDNIGHT.

ILZ042>046-048>057-061-062015-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING...
AS A COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS LATER
THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE
HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW
TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO
1 INCH OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON
ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT
THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS
WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 6 PM AND 1 AM.

ILZ062-063-066>068-073-062015-
CLARK-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...
AS A COLD FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN
AND FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
AND AGAIN THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT.

ILZ071-072-062015-
CLAY-RICHLAND-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...AS A
COLD FRONT FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT. THE MAIN
THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND
FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
AND AGAIN THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT.

HUETTL

The radar

The Quad Cities radar (KDVN), 88 km away, was scanning. The volume nearest the first event began at 00:32 UTC.

Open the radar archive at this moment

Event by event

11 tornado, 1 thunderstorm wind. Local standard time, as filed.

Tornado, Knox

When
June 5, 6:34 PM CST to 6:35 PM CST
Where
Knox County, 2.14 mi WSW of Eastside Galesburg to 2.06 mi WSW of Eastside Galesburg
Rating
EF0
Path length
0.09 mi
Path width
10 yd
Crop damage
$2,000
Reported by
NWS Storm Survey
Coordinates
40.834, -90.355

A tornado briefly touched down in a field 3 miles northeast of Abingdon. Minor crop damage occurred: however, no structures were impacted.

Tornado, Knox

When
June 5, 6:56 PM CST to 7:04 PM CST
Where
Knox County, 1.58 mi NNW of Douglas to 1.81 mi E of Yates City
Rating
EF2
Path length
5.71 mi
Path width
50 yd
Property damage
$420,000
Crop damage
$50,000
Reported by
NWS Storm Survey
Coordinates
40.801, -90.092

A tornado touched down 4.5 miles west-northwest of Yates City in eastern Knox County then tracked southeastward to the Knox-Peoria County line. Large tree limbs were snapped and crops were scoured in numerous places along this path. A house had the roof torn off and much of the upper level of the structure severely damaged. The attached garage was also destroyed. In addition, a large garage was destroyed, and seven outbuildings were severely damaged. The tornado continued southeastward into Peoria County.

Tornado, Peoria

When
June 5, 7:04 PM CST to 7:07 PM CST
Where
Peoria County, 0.83 mi W of Elmwood to 1.27 mi E of Elmwood
Rating
EF2
Path length
2.1 mi
Path width
50 yd
Property damage
$85 million
Reported by
NWS Storm Survey
Coordinates
40.782, -89.986

A tornado crossed the Knox-Peoria County line 1.1 miles west of Elmwood, then continued southeastward through the town of Elmwood. Considerable structural damage occurred to 10 homes, 30 businesses and nearly two dozen vehicles in downtown Elmwood, amounting to approximately $85 million in damages. There was a total of about 80 people, some that were attending an outdoor festival in the downtown and some that were at a theater, that took shelter in the basement of the movie theater. As a result, there were no injuries. The tornado dissipated 1 mile east of Elmwood.

Tornado, Peoria

When
June 5, 7:10 PM CST to 7:18 PM CST
Where
Peoria County, 1.02 mi WSW of Southport to 2.48 mi ESE of Oak Hill
Rating
EF1
Path length
4.86 mi
Path width
100 yd
Property damage
$85,000
Reported by
NWS Storm Survey
Coordinates
40.773, -89.917

A tornado touched down 2.6 miles east of Elmwood, then continued eastward across southern Peoria County. Numerous trees and tree limbs were blown down along the path of the tornado. In addition, shingles were stripped off a home, a small shed was destroyed, and a grain bin was blown one quarter of a mile into a field. The tornado lifted 4.1 miles west-southwest of Kickapoo.

Tornado, Peoria

When
June 5, 7:18 PM CST to 7:24 PM CST
Where
Peoria County, 2.12 mi WNW of Kramm to 0.53 mi NE of Edwards
Rating
EF1
Path length
3.88 mi
Path width
75 yd
Property damage
$170,000
Reported by
NWS Storm Survey
Coordinates
40.762, -89.817

A tornado touched down 4 miles west-southwest of Kickapoo, then continued eastward across southern Peoria County, eventually lifting 0.7 miles north of Edwards. Numerous trees and tree branches were blown down along the path of the tornado. A large barn was destroyed and the siding was stripped off the east side of another barn. In addition, large trees were blown down onto two homes, causing considerable roof damage.

Tornado, Peoria

When
June 5, 7:32 PM CST to 7:35 PM CST
Where
Peoria County, 0.33 mi S of Orange Prairie to 1.22 mi N of Sherwood Forest
Rating
EF0
Path length
2.02 mi
Path width
100 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
40.765, -89.670

A tornado touched down 6.5 miles northwest of Peoria then continued northeastward through the Bridalwood Drive neighborhood just east of Route 6. Numerous trees were snapped and several homes experienced shingle damage.

Tornado, Marshall

When
June 5, 7:34 PM CST to 7:35 PM CST
Where
Marshall County, 3.98 mi NNW of Wenona to 3.94 mi NNW of Wenona
Rating
EF1
Path length
0.81 mi
Path width
100 yd
Continued into
La Salle, Il (LOT)
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
41.100, -89.087

A tornado touched down 3.8 miles north-northwest of Wenona in Marshall County, just west of County Road 2900E. Several trees and powerlines were blown down before the tornado crossed into LaSalle County, which is part of National Weather Service Chicago's county warning area.

Tornado, Tazewell

When
June 5, 7:51 PM CST to 7:53 PM CST
Where
Tazewell County, 2.37 mi NW of Pekin Jct to 2.1 mi NNW of Pekin Jct
Rating
EF2
Path length
0.8 mi
Path width
250 yd
Property damage
$560,000
Crop damage
$30,000
Reported by
NWS Storm Survey
Coordinates
40.746, -89.400

A tornado touched down 2.9 miles north of Washington in northern Tazewell County, then continued eastward to the Tazewell-Woodford County line. Numerous trees and power poles were snapped along the path of the tornado. Three large outbuildings and two hog sheds were destroyed. In addition, the roof of a farm house was lifted off, the roof of another house was severely damaged, a garage was destroyed, and a grain bin was blown one quarter of a mile into a field. The tornado then continued eastward into Woodford County.

Tornado, Woodford

When
June 5, 7:53 PM CST to 7:58 PM CST
Where
Woodford County, 2.86 mi SW of Metamora to 1.77 mi SSE of Metamora
Rating
EF2
Path length
2.28 mi
Path width
250 yd
Property damage
$70,000
Reported by
NWS Storm Survey
Coordinates
40.748, -89.385

A tornado crossed into Woodford County from Tazewell County approximately 3.2 miles south-southwest of Metamora. Several trees were snapped, five power poles were damaged, the metal roof of a barn was lifted off and windows were broken on a house. The tornado lifted 2.6 miles south-southeast of Metamora.

Thunderstorm Wind, Logan

When
June 5, 9:38 PM CST to 9:45 PM CST
Where
Logan County, Hartsburg
Measured
52 kt (60 mph) estimated gust
Property damage
$200,000
Reported by
Emergency Manager
Coordinates
40.250, -89.430

Several power poles and antennas were blown down in Hartsburg. In addition, numerous homes experienced roof damage.

Tornado, Logan

When
June 5, 9:57 PM CST to 10:06 PM CST
Where
Logan County, 3.19 mi SW of Beason to 3.08 mi NE of Chestnut
Rating
EF0
Path length
5.91 mi
Path width
300 yd
Property damage
$80,000
Crop damage
$15,000
Reported by
NWS Storm Survey
Coordinates
40.121, -89.247

A tornado touched down 3.2 miles west-southwest of Beason in eastern Logan County, then tracked southeastward to the Logan-DeWitt County line. Several trees and tree branches were blown down along the path of the tornado. A shed was blown over and the roof was torn off a barn. In addition, corn crops were flattened in a few locations. The tornado continued southeastward into DeWitt County.

Tornado, De Witt

When
June 5, 10:06 PM CST to 10:15 PM CST
Where
De Witt County, 3.59 mi WSW of Kenney to 0.66 mi SW of Rowell
Rating
EF0
Path length
5.92 mi
Path width
300 yd
Property damage
$90,000
Reported by
NWS Storm Survey
Coordinates
40.086, -89.145

A tornado crossed into DeWitt County from Logan County 3.2 miles west-southwest of Kenney. A barn was blown down and two machine sheds were damaged. In addition, a trailer was rolled over. The tornado lifted 3.5 miles southeast of Kenney.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2010Every state in 2010This day in weather historyThe tornado archive for Illinois, 2010Warnings in Illinois, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 243551, 243555, 243563, 243567, 243569, 243576, 243577, 243580, 243583, 243611, 243609, 243610.